| Model Number |
27003 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During resmed evaluation, an astral device displayed an error message (sf140) related to alarm priority.There was no harm or serious injury reported as a result of the incident.
Additional Manufacturer Narrative
The main circuit board was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference #: (b)(4).During a routine check of complaints records it was detected that the event is reportable in the us.This report is being submitted to correct the error.